# SDR ASOA2015110714053

- Difficulty date: November 7, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 923-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL CORRODED IN SEVERAL PLACES FROM FS923.00 TO FS985.00.  EVALAUTED DAMAGE FURTHER AND DETERMINED DAMAGE UNREPAIRABLE REF: SRM 53-41-49-101-001-A01 AND SUPPLEMENT SJET 53-41-49.  R & R SEAT TRACK FS923-FS985 IAW AMM 53-00-49-400-801-A01. COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.
